# SDR SWAA2023041715732

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE INTERCOSTAL BRAKE PANEL LOCATED BTW BS 312 TO BS 328 WL 208.1 RBL 10 AT FWD GALLEY AREA 2023-185317<[01] REPLACED FLOOR STRUCTURE INTERCOSTAL BRAKE PANEL LOCATED BTW BS 312 TO BS 328 WL 208.1 RBL 10 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 10 REV- .SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
